# SDR 07FDEA03291

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377537020000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 38 CRACKED WHERE FRAME LEG ATTACHES TO FUSELAGE SKIN, BETWEEN STR 41L AND STR 42L.  TRIMMED CRACKED FLANGE, FABRICATED AND INSTALLED REPAIR FALSE FLANGE IAW EA 6-5310-109195, FUSELAGE FRAME, FRAME 38 BETWEEN STRINGER 41 AND 42 CRACKED FLANGE, REPAIR.
